Join the 'Lotrel' group to help and get support from people like you.
We found 36 questions associated with the 'Lotrel' topic.
been on plendil, lotrel, diovan, zesteril, zestoretic, exforge, norvasc, and catapres. No medicine or combination does the trick and most don't help at all. Some costy a fortune and some make ...
Posted 3 Aug 2011 • 1 answer
Posted 23 Jul 2011 • 0 answers
... started getting dizzy, mostly at night or when lying down and getting up. Sometimes during the day. Doctor switched me back to the name brand and nothing has changed. This is the first time I ...
Posted 2 Apr 2011 • 1 answer
My husband has a breast mass under his left nipple which is very painful. He has had a mammogram and an ultrasound. The doctor was asking about his medication but the doctor never verified if it was ...
Posted 17 Jul 2009 • 2 answers
blood pressure. After taking for 1 wk., developed severe chest pain suddenly. Have since discontinued & gone back to the original generic but the pain has not gone away. Have had to keep ...
Posted 5 Jan 2011 • 1 answer
I take several meds starting with iron in the morning and still have to work in a baby aspirin, lotrel, bumetanide and vit -d, also lovastatin with my evening meal and doxazosin at bedtime, i have ...
Posted 9 Dec 2010 • 2 answers
need to find the pharmacutical company that manufactures this drug and see if they have a program to assist in payment for the RX... amlod/benazp 10/20 mg cap Sandoz
Posted 16 Mar 2010 • 1 answer
Hair dresser has client that takes this medication. Has a hard time getting a perm to take. Could this be due to medication build up in the hair?
Posted 30 Jul 2010 • 2 answers
I have been on various diets over the past few years... low fat, low carb, etc.. and can never lose weight. I am 5'2" and continually fluctuate between 146 and 148 lbs .
Posted 30 Aug 2010 • 1 answer
I started lotrel to treat high blood pressure.Lotrel works well for my pressure,after two months I noticed BPH symptoms.I am 66 years old.
Posted 9 Aug 2010 • 1 answer
Do I have to be weened off of the drug by my doctor
Posted 19 Jul 2010 • 1 answer
Is that a side affect? I also get fever blisters when that happens
Posted 21 May 2010 • 1 answer